Journal of Symbolic Logic

Countable Models of Nonmultidimensional $\aleph_0$-Stable Theories

Elisabeth Bouscaren and Daniel Lascar

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 48, Issue 1 (1983), 197-205.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741205

Mathematical Reviews number (MathSciNet)
MR693263

Zentralblatt MATH identifier
0517.03008

JSTOR
links.jstor.org

Citation

Bouscaren, Elisabeth; Lascar, Daniel. Countable Models of Nonmultidimensional $\aleph_0$-Stable Theories. J. Symbolic Logic 48 (1983), no. 1, 197--205. https://projecteuclid.org/euclid.jsl/1183741205


Export citation